On the theory of discrete optimization
Doklady Akademii Nauk, Tome 198 (1971) no. 2, pp. 273-276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_2_a3,
author = {V. A. Emelichev},
title = {On the theory of discrete optimization},
journal = {Doklady Akademii Nauk},
pages = {273--276},
year = {1971},
volume = {198},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_2_a3/}
}
V. A. Emelichev. On the theory of discrete optimization. Doklady Akademii Nauk, Tome 198 (1971) no. 2, pp. 273-276. http://geodesic.mathdoc.fr/item/DAN_1971_198_2_a3/